# SDR CALA2014061691289

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 64,819 hours, 7,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, SILL DOOR LIGHTS, TWO EACH, AT DOOR 4L INOPERATIVE.  REPLACED BATTERY M7921A ABOVE DOOR 4L IAW SSM 33-51-05, OPERATIONS NORMAL.
